# SDR AWXA200300737

- Difficulty date: June 26, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,426 hours, 29,173 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GEG - ABORTED TAKEOFF - FLT 0301 - ON TAKEOFF ROLL AT GEG EN ROUTE FOR PHX TAKEOFF CONFIGURATION HORN SOUNDED, REJECTED TAKEOFF BELOW 80 KNOTS, TAKEOFF THRUST NOT SET. RECONFIGURED TAKEOFF FLAP HANDLE, SPEED BRAKES, AND STAB TRIM; DEPARTED WITHOUT FURTHER EVENT.
